# SDR AALA202201312833

- Difficulty date: January 30, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 23,204 hours, 3,104 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EICAS STATUS MESSAGE FOR SMOKE DETECTOR 1 IN FLIGHT DECK CREW REST, NO SMOKE NOTED. REPLACED SMOKE DETECTOR WITH SERVICEABLE UNIT IAW AMM 26-14-11, OPS CHECK GOOD.
